# SDR UIEA2018061101127

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,968 hours, 10,312 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT PACK TEMP CONTROLLER FAILS BITE FOR CONTROLLER FAULT. RECONECTED PLUG TO T5178 IAW AMM 21-65-03 PERFORMED SATISFACORY LT PACK TEMP CONTROLLER BITE IAW AMM 21-51-14.
